# SDR DL73S040580

- Difficulty date: June 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,099 hours, 35,673 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT 33,000 FT STRONG ELEC ODOR IN THE VICINITY OF THE COPILOTS CIRCUIT PANEL.  NO SMOKE.  INSPECTED AREA AND RAN ENGINES/PACKS.  UNABLE TO DUPLICATE.
